# SDR COEA2011102417919

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S5741009300035
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON SURFACE OF LT WING LEADING EDGE PANEL 514.  REMOVE CORROSION AND REPAIRED PER SRM AND SRAS.
